# SDR 2018FA0000388

- Difficulty date: January 19, 2018
- Submitted: September 26, 2018
- Operation: General aviation
- Aircraft: N88B
- Make and model: Piper PA-31T2
- Aircraft serial: 31T8166023
- Aircraft time: 3,048 hours, 1,717 cycles
- Engine: Pwa PT6A135
- Engine time: 3,048 hours, 1,717 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Line
- Part number: 3011849
- Part serial: NSN
- Condition: Cracked
- Location: Zone 400
- Part time: 3,048 hours, 1,717 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

UPON ENGINE SHUT DOWN IT WAS NOTED FUEL LEAKING FROM THE RIGHT ENGINE. ENGINE WAS UN-COWLED, GROUND RUN REVEALED A FUEL LEAK FROM FCU HIGH PRESSURE FUEL LINE P/N 3011849. LINE WAS REPLACED WITH NO FURTHER FUEL LEAKS NOTED. THE LEAKING FUEL LINE WAS INSPECTED AND IT WAS NOTED THE HIGH PRESSURE FUEL LINE WAS CRACKED AT THE BRAZED FERRULE JOINT.
